Year 2019, Volume 7, Issue 1, Pages 25 - 32 2019-04-15

Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator

Sibel Yalçın [1] , Shahid Khan [2] , Saqib Hussain [3]

34 89

In this paper, we introduce a new subclass of analytic and bi-univalent functions by using generalized Salagean $q$-differential operator in open unit disc $E=\left \{ z:z\in \mathbb{C} \text{ and }\left \vert z\right \vert <1\right \} $. By using Faber polynomial expansions and $q-$analysis to find a general coefficient bounds $|a_{n}|,$ for $n\geq 3,$ of class of bi-subordinate functions, also find initial coefficients bounds$.$ We also highlight some known consequences of our main results.

Bi-univalent function, Faber polynomial expansions, Generalized Salagean q-Differential Operator
  • [1] C. R. Adams, On the linear partial q-difference equation of general type, Trans. Amer. Math. Soc., 31 (1929), 360–371.
  • [2] G. E. Andrews, G. E. Askey and R. Roy, Special Functions, Cambridge University Press, Cambridge, 1999.
  • [3] H. Airault, Remarks on Faber polynomials, Int. Math. Forum., 3 (9–12) (2008), 449–456.
  • [4] H. Airault, A. Bouali, Differential calculus on the Faber polynomials, Bull. Sci. Math., 130 (3) (2006), 179–222.
  • [5] H. Airault, J. Ren, An algebra of differential operators and generating functions on the set of univalent functions, Bull. Sci. Math., 126 (5) (2002), 343–367.
  • [6] H. Airault. Symmetric sums associated to the factorizations of Grunsky coefficients, in: Conference, Groups and Symmetries Montreal Canada, April 2007.
  • [7] R. M. Ali, S. K. Lee, V. Ravichandran, S. Supramaniam, Coefficient estimates for bi-univalent Ma–Minda starlike and convex functions, Appl. Math. Lett., 25 (3) (2012), 344–351.
  • [8] Ş. Altınkaya, S. Yalçın, Coefficient estimates for two new subclasses of bi-univalent functions with respect to symmetric points, J. Funct. Spaces, (2015), 145242, 5 pp.
  • [9] Ş . Altınkaya, S. Yalçın, Coefficient estimates for a certain subclass of analytic and bi-univalent functions, Acta Univ. Apulensis, Mat. Inform., 40 (2014), 347–354.
  • [10] Ş. Altınkaya, S. Yalçın, Initial coefficient bounds for a general class of bi-univalent functions, Int. J. Anal., (2014), 867871, 4 pp.
  • [11] Ş. Altınkaya, S. Yalçın, Faber polynomial coefficient bounds for a subclass of bi-univalent functions. C. R. Acad. Sci. Paris Ser. I, 353 (2015), 1075-1080.
  • [12] D. A. Brannan, J. Clunie, Aspects of contemporary complex analysis, Proceedings of the NATO Advanced Study Instute Held at University of Durham, New York, Academic Press, 1979.
  • [13] S. Bulut, Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions, C. R. Acad. Sci. Paris Ser. I, 352 (6) (2014), 479–484.
  • [14] R. D. Carmichael, The general theory of linear q-difference equations, Amer. J. Math., 34 (1912), 147–168.
  • [15] P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, vol. 259, Springer, New York, 1983.
  • [16] G. Faber, Uber polynomische Entwickelungen, Math. Ann., 57 (3) (1903), 389–408.
  • [17] B. A. Frasin, M. K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett., 24 (9) (2011), 1569–1573.
  • [18] M. Govindaraj, S. Sivasubramanian, On a class of analytic functions related to conic domains involving q-calculus, Analysis Math., 43 (3) (2017), 475-487.
  • [19] H. Grunsky, Koffizientenbedingungen fur schlict abbildende meromorphe funktionen, Math. Zeit., 45 (1939), 29-61.
  • [20] S. G. Hamidi, J. M. Jahangiri, Faber polynomial coefficient estimates for analytic bi-close-to-convex functions, C. R. Acad. Sci. Paris Ser. I, 352 (1) (2014), 17–20.
  • [21] S. G. Hamidi, J. M. Jahangiri, Faber polynomial coefficients of bi-subordinate functions, C. R. Acad. Sci. Paris Ser. I, 354 (2016), 365–370.
  • [22] S. G. Hamidi, J.M. Jahangiri, Faber polynomial coefficient estimates for bi-univalent functions defined by subordinations, Bull. Iran. Math. Soc., 41 (5) (2015), 1103–1119.
  • [23] S. Hussain, S. Khan, M. A. Zaighum, Maslina Darus, and Zahid Shareef, Coefficients Bounds for Certain Subclass of Biunivalent Functions Associated with Ruscheweyh q-Differential Operator, Journal of Complex Analysis, (2017), 2826514, 9 pp.
  • [24] M. E. H. Ismail, E. Merkes and D. Styer, A generalization of starlike functions, Complex Variables Theory Appl., 14 (1990), 77–84.
  • [25] F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (15) (1910), 193–203.
  • [26] J. M. Jahangiri, On the coefficients of powers of a class of Bazilevic functions, Indian J. Pure Appl. Math., 17 (9) (1986), 1140–1144.
  • [27] J. M. Jahangiri, S.G. Hamidi, Coefficient estimates for certain classes of bi-univalent functions, Int. J. Math. Math. Sci. (2013), 190560, 4 pp.
  • [28] J. M. Jahangiri, S.G. Hamidi, S. Abd Halim, Coefficients of bi-univalent functions with positive real part derivatives, Bull. Malays. Math. Soc., (2) 3 (2014), 633–640.
  • [29] M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc., 18 (1967), 63-68.
  • [30] T. E. Mason, On properties of the solution of linear q-difference equations with entire function coefficients, Amer. J. Math., 37 (1915), 439–444.
  • [31] E. Netanyahu, The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in jzj < 1, Archive for Rational Mechanics and Analysis, 32 (1969), 100-112.
  • [32] G. S. Salagean, Subclasses of univalent functions, in: Complex Analysis, fifth Romanian–Finnish Seminar, Part 1 (Bucharest, 1981), Lecture Notes in Mathematics, 1013, Springer (Berlin, 1983), 362–372.
  • [33] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc., 44 (1938), 432-449.
  • [34] A. C. Schaeffer, D. C. Spencer, The coefficients of schlict functions, Duke Math. J., 10 (1943), 611-635
  • [35] H. M. Srivastava, A. K. Mishra, P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23 (10) (2010), 1188–1192.
  • [36] H. M. Srivastava, S. S. Eker, R. M. Ali, Coefficient bounds for a certain class of analytic and bi-univalent functions, Filomat, 29 (8) (2015), 1839–1845.
  • [37] W. J. Trjitzinsky, Analytic theory of linear q-difference equations, Acta Math., 61 (1933), 1–38.
  • [38] P. G. Todorov, On the Faber polynomials of the univalent functions of class , J. Math. Anal. Appl., 162 (1) (1991), 268-276.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Sibel Yalçın (Primary Author)
Institution: BURSA ULUDAĞ ÜNİVERSİTESİ
Country: Turkey


Author: Shahid Khan
Institution: Riphah International University
Country: Pakistan


Author: Saqib Hussain
Institution: COMSATS Institute of Information Technology
Country: Pakistan


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath516133, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {25 - 32}, doi = {}, title = {Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator}, key = {cite}, author = {Yalçın, Sibel and Khan, Shahid and Hussain, Saqib} }
APA Yalçın, S , Khan, S , Hussain, S . (2019). Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator. Konuralp Journal of Mathematics (KJM), 7 (1), 25-32. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/516133
MLA Yalçın, S , Khan, S , Hussain, S . "Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator". Konuralp Journal of Mathematics (KJM) 7 (2019): 25-32 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/516133>
Chicago Yalçın, S , Khan, S , Hussain, S . "Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator". Konuralp Journal of Mathematics (KJM) 7 (2019): 25-32
RIS TY - JOUR T1 - Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator AU - Sibel Yalçın , Shahid Khan , Saqib Hussain Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 25 EP - 32 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator %A Sibel Yalçın , Shahid Khan , Saqib Hussain %T Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Yalçın, Sibel , Khan, Shahid , Hussain, Saqib . "Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 25-32.
AMA Yalçın S , Khan S , Hussain S . Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator. Konuralp J. Math.. 2019; 7(1): 25-32.
Vancouver Yalçın S , Khan S , Hussain S . Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 32-25.